A senior Queensland police officer who developed a blood clot days after receiving the COVID-19 Pfizer vaccine has returned to work.
The 40-year-old sergeant presented at a private hospital earlier this week with blood clots simply days after receiving the jab.
It prompted Deputy Premier Steven Miles to announce a evaluation into whether or not the clot was immediately associated to the coronavirus vaccine.
The evaluation shall be accomplished by federal authorities.
No final result has been reached, nonetheless Pfizer have stated if the case have been linked, it could be the primary in 200 million doses.
Earlier experiences revealed the officer had deep-vein thrombosis in 2009 following knee surgical procedure.
“A 40-year-old sergeant from Brisbane was not too long ago vaccinated towards COVID-19. Shortly after, signs developed which warranted additional medical consideration,” a police spokesman stated.
“The sergeant beforehand underwent surgical procedure on his knee in 2009 and developed deep-vein thrombosis following this process.
“He recovered from this analysis inside twelve months.”
The spokesman confirmed the investigation into how the officer developed the clot was ongoing, and stated he had returned to work.
Three instances of thrombosis with a low platelet depend had been reported in Australia earlier than Wednesday’s growth.
A 48-year-old girl died in a NSW hospital final week after she had acquired the AstraZeneca vaccine.
Australia’s medication regulator, the TGA, decided the loss of life of the 48-year-old diabetic girl, who developed blood clots after receiving the AstraZeneca vaccine, was more likely to be linked to the jab.
Two different uncommon blood clot syndrome instances in Australia have additionally “doubtless” been linked to AstraZeneca vaccine.
These two instances stay in hospital however are recovering nicely.
The federal authorities has accepted recommendation that the low threat of blood clots related to AstraZeneca meant it ought to solely be administered to individuals aged 50 or over.